File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Borch’s Theorem from the perspective of comonotonicity

TitleBorch’s Theorem from the perspective of comonotonicity
Authors
Issue Date2014
Citation
Insurance: Mathematics and Economics, 2014, v. 54, p. 144-151 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/203425
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorCheung, KCen_US
dc.contributor.authorRONG, Yen_US
dc.contributor.authorYam, SCPen_US
dc.date.accessioned2014-09-19T15:10:27Z-
dc.date.available2014-09-19T15:10:27Z-
dc.date.issued2014en_US
dc.identifier.citationInsurance: Mathematics and Economics, 2014, v. 54, p. 144-151en_US
dc.identifier.urihttp://hdl.handle.net/10722/203425-
dc.languageengen_US
dc.relation.ispartofInsurance: Mathematics and Economicsen_US
dc.titleBorch’s Theorem from the perspective of comonotonicityen_US
dc.typeArticleen_US
dc.identifier.emailCheung, KC: kccg@hku.hken_US
dc.identifier.authorityCheung, KC=rp00677en_US
dc.identifier.doi10.1016/j.insmatheco.2013.11.006en_US
dc.identifier.hkuros237364en_US
dc.identifier.volume54en_US
dc.identifier.spage144en_US
dc.identifier.epage151en_US
dc.identifier.isiWOS:000330497700014-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats